Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Cohomology of Deligne-Lusztig varieties for unipotent blocks of $\mathrm {GL}_n(q)$

Author: Olivier Dudas
Journal: Represent. Theory 17 (2013), 647-662
MSC (2010): Primary 20C33
Published electronically: December 10, 2013
MathSciNet review: 3139556
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the cohomology of parabolic Deligne-Lusztig varieties associated to unipotent blocks of $\mathrm {GL}_n(q)$. We show that the geometric version of Broué’s conjecture over $\overline {\mathbb {Q}}_\ell$, together with Craven’s formula, holds for any unipotent block whenever it holds for the principal $\Phi _1$-block.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20C33

Retrieve articles in all journals with MSC (2010): 20C33

Additional Information

Olivier Dudas
Affiliation: Université Denis Diderot - Paris 7, UFR de Mathématiques, Institut de Mathématiques de Jussieu, Case 7012, 75205 Paris Cedex 13, France
MR Author ID: 883805

Received by editor(s): January 16, 2013
Received by editor(s) in revised form: July 10, 2013
Published electronically: December 10, 2013
Additional Notes: The author was supported by the EPSRC, Project No EP/H026568/1 and by Magdalen College, Oxford.
Article copyright: © Copyright 2013 American Mathematical Society